IEEE - Institute of Electrical and Electronics Engineers, Inc. - Model Order Reduction of Port-Hamiltonian Systems by Riemannian Modified Fletcher–Reeves Scheme

Author(s): Yao-Lin Jiang ; Kang-Li Xu
Sponsor(s): IEEE Circuits and Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2019
Volume: 66
Page(s): 1,825 - 1,829
ISSN (Electronic): 1558-3791
ISSN (Paper): 1549-7747
DOI: 10.1109/TCSII.2019.2895872
Regular:

Based on the Riemannian modified Fletcher-Reeves conjugate gradient scheme, we propose a new model order reduction algorithm to reduce port-Hamiltonian (PH) systems by the two-sided projection.... View More

Advertisement